| Catalog Number |
1688610122 |
| Medical Device Problem Code |
Erratic or Intermittent Display (1182)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/09/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that there was a broken coupler, as the scopes will not center when attached.Therefore, there was partial image loss.
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.